# SDR IPXA2023080135448

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 70,336 hours, 23,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 33663
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP FOUND ON PDC. R/R EMERGENCY BATT PACK IAW AMM 33-51-07. OPS CHECK SAT.
